# SDR AALA202512128204

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,512 hours, 15,549 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Landing Gear
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PULLS TO THE LEFT EXCESSIVELY THERE IS A BURNED RUBBER ODOR ON TAKE OFF AND LANDING. ACCOMPLISHED INSPECTION OF STEERING CABLE PULLEYS & OPS, IAW AMM 32-51-31. ACCOMPLISHED FULL NLG RIG CHECK. ADJUSTED NGPP-A CABLE TENSION (AALA202512128204), IAW AMM 32-51-00. ACCOMPLISHED FULL NLG STRUT SERVICE (AALA202512128030), IAW AMM 12-12-41. FOUND NR 2 BRAKE SEIZED. R & R NR 2 BRAKE ASSEMBLY (AALA202512121925), IAW AMM 32-41-41. OPS CHECKED GOOD, NO LEAKS NOTED.
